# SDR LR7A2024090303489

- Difficulty date: September 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 49,270 hours, 26,518 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Former
- Part number: 2024T60040
- Condition: Cracked
- Location: Zone 300
- Component: Horz Stab, Lkheed
- Component part number: 3700149
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-15 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND HORIZONTAL STABILIZER LH LEADING EDGE ATTACHED STRINGER CRACKED AT HSS214. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-20.    DRC# 0436 / PSE# 55-10-12, AD 2012-06-09
